• Previous Article
    Radially symmetric solutions of an anisotropic mean curvature equation modeling the corneal shape
  • PROC Home
  • This Issue
  • Next Article
    Existence of nontrivial solutions for equations of $p(x)$-Laplace type without Ambrosetti and Rabinowitz condition
2015, 2015(special): 287-296. doi: 10.3934/proc.2015.0287

On the properties of solutions set for measure driven differential inclusions

1. 

Faculty of Mathematics and Computer Science, A. Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland

2. 

Faculty of Electrical Engineering and Computer Science, Stefan cel Mare University, Universitatii 13, 720229 Suceava, Romania

Received  July 2014 Revised  November 2014 Published  November 2015

The aim of the paper is to present properties of solutions set for differential inclusions driven by a positive finite Borel measure. We provide for the most natural type of solution results concerning the continuity of the solution set with respect to the data similar to some already known results, available for different types of solutions. As consequence, the solution set is shown to be compact as a subset of the space of regulated functions. The results allow one (by taking the measure $\mu$ of a particular form) to obtain information on the solution set for continuous or discrete problems, as well as impulsive or retarded set-valued problems.
Citation: Mieczysław Cichoń, Bianca Satco. On the properties of solutions set for measure driven differential inclusions. Conference Publications, 2015, 2015 (special) : 287-296. doi: 10.3934/proc.2015.0287
References:
[1]

J.P. Aubin and H. Frankowska, "Set-Valued Analysis", Birkhäuser, Boston, 1990.

[2]

P. Billingsley, Weak convergence of measures: Applications in probability, in "DCBMS-NSF Regional Conference Series in Applied Mathematics", 1971.

[3]

A.M. Bruckner, J.B. Bruckner and B.S. Thomson, "Real Analysis", Prentice-Hall, 1997.

[4]

C. Castaing and M. Valadier, "Convex Analysis and Measurable Multifunctions", in Lecture Notes in Math. 580, Springer, Berlin, 1977.

[5]

M. Cichoń and B. Satco, Measure differential inclusions - between continuous and discrete, Adv. Diff. Equations 2014, 2014:56, 18 pp.

[6]

G. Dal Maso and F. Rampazzo, On systems of ordinary differential equations with measures as controls, Differential Integral Equations 4 (1991), 739-765.

[7]

M. Federson, J.G. Mesquita and A. Slavik, Measure functional differential equations and functional dynamic equations on time scales, J. Diff. Equations 252 (2012), 3816-3847.

[8]

D. Fraňková, Regulated functions, Math. Bohem. 116 (1991), 20-59.

[9]

Fremlin, D.H., Measure Theory. Vol. 2, Torres Fremlin, Colchester (2003).

[10]

Z. Halas and M. Tvrdý, Continuous dependence of solutions of generalized linear differential equations on a parameter, Funct. Differ. Equ. 16 (2009), 299-313.

[11]

R. Lucchetti, G. Salinetti and R. J-B. Wets, Uniform convergence of probability measures: topological criteria, Jour. Multivariate Anal. 51 (1994), 252-264.

[12]

J. Lygeros, M. Quincampoix and T. Rze.zuchowski, Impulse differential inclusions driven by discrete measures, in "Hybrid Systems: Computation and Control", Lecture Notes in Computer Science 4416 (2007), 385-398.

[13]

B. Miller, The generalized solutions of ordinary differential equations in the impulse control problems, J. Math. Syst. Estimation and Control 4 (1994), 1-21.

[14]

B. Miller and E.Y. Rubinovitch, "Impulsive Control in Continuous and Discrete-Continuous Systems", Kluwer Academic Publishers, Dordrecht, 2003.

[15]

G. A. Monteiro and M. Tvrdý, Generalized linear differential equations in a Banach space: Continuous dependence on a parameter, Discrete Contin. Dyn. Syst. 33 (2013), 283-303.

[16]

W.R. Pestman, Measurability of linear operators in the Skorokhod topology, Bull. Belg. Math. Soc. 2 (1995), 381-388.

[17]

R.R. Rao, Relations between weak and uniform convergence of measures with applications The Annals of Mathematical Statistics 33 (1962), 659-680.

[18]

S. Saks, "Theory of the Integral", Monografie Matematyczne, Warszawa, 1937.

[19]

Š. Schwabik, M. Tvrdý and O. Vejvoda, "Differential and Integral Equations. Boundary Problems and Adjoints", Dordrecht, Praha, 1979.

[20]

A.N. Sesekin and S.T. Zavalishchin, "Dynamic Impulse Systems", Dordrecht, Kluwer Academic, 1997.

[21]

G.N. Silva and R.B. Vinter, Measure driven differential inclusions, J. Math. Anal. Appl. 202 (1996), 727-746.

[22]

A. Slavik, Well-posedness results for abstract generalized differential equations and measure functional differential equations, Journal of Differential Equations 259 (2015), 666-707.

[23]

M. Tvrdý, "Differential and Integral Equations in the Space of Regulated Functions", Habil. Thesis, Praha, 2001.

show all references

References:
[1]

J.P. Aubin and H. Frankowska, "Set-Valued Analysis", Birkhäuser, Boston, 1990.

[2]

P. Billingsley, Weak convergence of measures: Applications in probability, in "DCBMS-NSF Regional Conference Series in Applied Mathematics", 1971.

[3]

A.M. Bruckner, J.B. Bruckner and B.S. Thomson, "Real Analysis", Prentice-Hall, 1997.

[4]

C. Castaing and M. Valadier, "Convex Analysis and Measurable Multifunctions", in Lecture Notes in Math. 580, Springer, Berlin, 1977.

[5]

M. Cichoń and B. Satco, Measure differential inclusions - between continuous and discrete, Adv. Diff. Equations 2014, 2014:56, 18 pp.

[6]

G. Dal Maso and F. Rampazzo, On systems of ordinary differential equations with measures as controls, Differential Integral Equations 4 (1991), 739-765.

[7]

M. Federson, J.G. Mesquita and A. Slavik, Measure functional differential equations and functional dynamic equations on time scales, J. Diff. Equations 252 (2012), 3816-3847.

[8]

D. Fraňková, Regulated functions, Math. Bohem. 116 (1991), 20-59.

[9]

Fremlin, D.H., Measure Theory. Vol. 2, Torres Fremlin, Colchester (2003).

[10]

Z. Halas and M. Tvrdý, Continuous dependence of solutions of generalized linear differential equations on a parameter, Funct. Differ. Equ. 16 (2009), 299-313.

[11]

R. Lucchetti, G. Salinetti and R. J-B. Wets, Uniform convergence of probability measures: topological criteria, Jour. Multivariate Anal. 51 (1994), 252-264.

[12]

J. Lygeros, M. Quincampoix and T. Rze.zuchowski, Impulse differential inclusions driven by discrete measures, in "Hybrid Systems: Computation and Control", Lecture Notes in Computer Science 4416 (2007), 385-398.

[13]

B. Miller, The generalized solutions of ordinary differential equations in the impulse control problems, J. Math. Syst. Estimation and Control 4 (1994), 1-21.

[14]

B. Miller and E.Y. Rubinovitch, "Impulsive Control in Continuous and Discrete-Continuous Systems", Kluwer Academic Publishers, Dordrecht, 2003.

[15]

G. A. Monteiro and M. Tvrdý, Generalized linear differential equations in a Banach space: Continuous dependence on a parameter, Discrete Contin. Dyn. Syst. 33 (2013), 283-303.

[16]

W.R. Pestman, Measurability of linear operators in the Skorokhod topology, Bull. Belg. Math. Soc. 2 (1995), 381-388.

[17]

R.R. Rao, Relations between weak and uniform convergence of measures with applications The Annals of Mathematical Statistics 33 (1962), 659-680.

[18]

S. Saks, "Theory of the Integral", Monografie Matematyczne, Warszawa, 1937.

[19]

Š. Schwabik, M. Tvrdý and O. Vejvoda, "Differential and Integral Equations. Boundary Problems and Adjoints", Dordrecht, Praha, 1979.

[20]

A.N. Sesekin and S.T. Zavalishchin, "Dynamic Impulse Systems", Dordrecht, Kluwer Academic, 1997.

[21]

G.N. Silva and R.B. Vinter, Measure driven differential inclusions, J. Math. Anal. Appl. 202 (1996), 727-746.

[22]

A. Slavik, Well-posedness results for abstract generalized differential equations and measure functional differential equations, Journal of Differential Equations 259 (2015), 666-707.

[23]

M. Tvrdý, "Differential and Integral Equations in the Space of Regulated Functions", Habil. Thesis, Praha, 2001.

[1]

Artem Dudko. Computability of the Julia set. Nonrecurrent critical orbits. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2751-2778. doi: 10.3934/dcds.2014.34.2751

[2]

Piotr Kowalski. The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2569-2580. doi: 10.3934/dcdsb.2014.19.2569

[3]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[4]

Tomasz Downarowicz, Yonatan Gutman, Dawid Huczek. Rank as a function of measure. Discrete and Continuous Dynamical Systems, 2014, 34 (7) : 2741-2750. doi: 10.3934/dcds.2014.34.2741

[5]

Yaotang Li, Suhua Li. Exclusion sets in the Δ-type eigenvalue inclusion set for tensors. Journal of Industrial and Management Optimization, 2019, 15 (2) : 507-516. doi: 10.3934/jimo.2018054

[6]

Todd Young. Asymptotic measures and distributions of Birkhoff averages with respect to Lebesgue measure. Discrete and Continuous Dynamical Systems, 2003, 9 (2) : 359-378. doi: 10.3934/dcds.2003.9.359

[7]

Marc Kessböhmer, Bernd O. Stratmann. On the asymptotic behaviour of the Lebesgue measure of sum-level sets for continued fractions. Discrete and Continuous Dynamical Systems, 2012, 32 (7) : 2437-2451. doi: 10.3934/dcds.2012.32.2437

[8]

Francesca Faraci, Antonio Iannizzotto. Three nonzero periodic solutions for a differential inclusion. Discrete and Continuous Dynamical Systems - S, 2012, 5 (4) : 779-788. doi: 10.3934/dcdss.2012.5.779

[9]

Yongjian Liu, Zhenhai Liu, Dumitru Motreanu. Differential inclusion problems with convolution and discontinuous nonlinearities. Evolution Equations and Control Theory, 2020, 9 (4) : 1057-1071. doi: 10.3934/eect.2020056

[10]

Rui Kuang, Xiangdong Ye. The return times set and mixing for measure preserving transformations. Discrete and Continuous Dynamical Systems, 2007, 18 (4) : 817-827. doi: 10.3934/dcds.2007.18.817

[11]

Ugo Bessi. The stochastic value function in metric measure spaces. Discrete and Continuous Dynamical Systems, 2017, 37 (4) : 1819-1839. doi: 10.3934/dcds.2017076

[12]

Jagannathan Gomatam, Isobel McFarlane. Generalisation of the Mandelbrot set to integral functions of quaternions. Discrete and Continuous Dynamical Systems, 1999, 5 (1) : 107-116. doi: 10.3934/dcds.1999.5.107

[13]

Y. T. Li, R. Wong. Integral and series representations of the dirac delta function. Communications on Pure and Applied Analysis, 2008, 7 (2) : 229-247. doi: 10.3934/cpaa.2008.7.229

[14]

T. Caraballo, J. A. Langa, J. Valero. Structure of the pullback attractor for a non-autonomous scalar differential inclusion. Discrete and Continuous Dynamical Systems - S, 2016, 9 (4) : 979-994. doi: 10.3934/dcdss.2016037

[15]

Ziqing Yuana, Jianshe Yu. Existence and multiplicity of nontrivial solutions of biharmonic equations via differential inclusion. Communications on Pure and Applied Analysis, 2020, 19 (1) : 391-405. doi: 10.3934/cpaa.2020020

[16]

Tatiane C. Batista, Juliano S. Gonschorowski, Fábio A. Tal. Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit. Discrete and Continuous Dynamical Systems, 2015, 35 (8) : 3315-3326. doi: 10.3934/dcds.2015.35.3315

[17]

Marc Bonnet. Inverse acoustic scattering using high-order small-inclusion expansion of misfit function. Inverse Problems and Imaging, 2018, 12 (4) : 921-953. doi: 10.3934/ipi.2018039

[18]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic and Related Models, 2021, 14 (1) : 89-113. doi: 10.3934/krm.2020050

[19]

Sanyi Tang, Wenhong Pang. On the continuity of the function describing the times of meeting impulsive set and its application. Mathematical Biosciences & Engineering, 2017, 14 (5&6) : 1399-1406. doi: 10.3934/mbe.2017072

[20]

Carlos Conca, Luis Friz, Jaime H. Ortega. Direct integral decomposition for periodic function spaces and application to Bloch waves. Networks and Heterogeneous Media, 2008, 3 (3) : 555-566. doi: 10.3934/nhm.2008.3.555

 Impact Factor: 

Metrics

  • PDF downloads (178)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]